# SDR SWAA2019070334493

- Difficulty date: June 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323126
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT BS. 827+5, BETWEEN STR. 24L TO STR. 25L.  REPAIRED SKIN IAW ER AND EA.
